A simple proof of a theorem of Blackwell and Dubins on the maximum of a uniformly integrable martingale
Séminaire de probabilités de Strasbourg, Volume 22  (1988), p. 214-216
@article{SPS_1988__22__214_0,
     author = {Gilat, David and Meilijson, Isaac},
     title = {A simple proof of a theorem of Blackwell and Dubins on the maximum of a uniformly integrable martingale},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {22},
     year = {1988},
     pages = {214-216},
     zbl = {0655.60037},
     mrnumber = {960529},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1988__22__214_0}
}
Gilat, David; Meilijson, Isaac. A simple proof of a theorem of Blackwell and Dubins on the maximum of a uniformly integrable martingale. Séminaire de probabilités de Strasbourg, Volume 22 (1988) , pp. 214-216. http://www.numdam.org/item/SPS_1988__22__214_0/

[1] J. Azéma & M. Yor, a. Une solution simple au problème de Skorokhod.b. Le problème de Skorokhod: complements. Sem. Prob. XIII, LN 721, Springer (1978). | Numdam | Zbl 0414.60055

[2] D. Blackwell & L.E. Dubins, A converse to the dominated convergence theorem, Illinois J. Math. 7 (1963), 508-514. | Zbl 0146.37503

[3] R.V. Chacon & J.B. Walsh, One dimensional potential embedding, Sem. Prob. X LN 511, Springer (1976). | Numdam | Zbl 0329.60041

[4] L.E. Dubins & D. Gilat, On the distribution of maxima of martingales, Proc. AMS 68 (1978), 337-338. | Zbl 0351.60049

[5] G.H. Hardy & J.E. Littlewood, A maximal theorem with function theoretic applications, Acta Math. 54 (1930), 81-116. | JFM 56.0264.02

[6] I. Meilijson & A. Nadas, Convex majorization with an application to the length of critical paths, J. Appl. Prob. 16 (1970), 671-677. | Zbl 0417.60025

[7] E. Perkins, The Careteli-Davis solution to the H1-embedding problem and an optimal embedding in BM, in Sem. on Stochastic Processes, Birkhauser (1985). | Zbl 0607.60071

[8] D.P. Van Der Vecht, Inequalities for stopped Brownian motion, CWI Tract No. 21, Amsterdam, Holland (1986). | MR 831940 | Zbl 0581.60064